# SDR QMLA2017100717115

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 8,205 hours, 21,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 206033306036
- Condition: Cracked
- Location: Fuselage
- Part time: 8,205 hours, 21,349 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 13-5310-EO-212, AD 2015-05-04 - AFT FUSELAGE UPPER LT SKIN AND LONGERON - REPETITIVE INSPECTION; A CRACK WAS FOUND IN THE O/B ATTACH FITTING/DOUBLER (BEST GUESS IS P/N 206-033-306-036), WHERE THE L/H UPPER LONGERON ATTACHES TO THE BULKHEAD STATION 204.92. THE I/B SIDE OF THE LONGERON IS EXPOSED AND SHOWS NO SIGNS OF A CRACK.   IT APPEARS TO BE LIMITED TO THE ATTACH/DOUBLER FITTING; GOING THROUGH THE FORWARD LOWER RIVET AND EXTENDING UP. REFERENCED MM FUSELAGE FIG 53-49, ITEM 21.
